Issue Title
 
Vol 6, No 4 (2016) Fixed points of (ψ,φ) - almost weakly contractive maps in fuzzy metric spaces Abstract   PDF
Manthena Prapoorna, Manchala Rangamma
 
Vol 9, No 3 (2019) Fixed points of multivalued almost contractions in metric spaces with w-distance Abstract   PDF
Xavier Udo-utun
 
Vol 3, No 4 (2013) Fixed points of nonlinear contraction Abstract   PDF
P.P. Murthy, K.N.V.V.Vara Prasad and Rashmi
 
Vol 7, No 1 (2017) Fixed points of nonself total asymptotically nonexpansive mappings in hyperbolic spaces Abstract   PDF
Yogesh Kumar Sahu, Samir Dashputre
 
Vol 2, No 3 (2012) Fixed points of occasionally weakly biased mappings Abstract   PDF
Y. Mahendra Singh, M. R. Singh
 
Vol 5, No 3 (2015) Fw-contractions in a complete G-metric space Abstract   PDF
Nidhi Malhotra, Bindu Bansal
 
Vol 4, No 1 (2014) Generalization of some fixed point theorems in ultrametric spaces Abstract   PDF
S. N. Mishra, Rajendra Pant
 
Vol 3, No 3 (2013) Generalization of Suzuki type fixed point theorems Abstract   PDF
S. Muralisankar, K. Jeyabal
 
Vol 3, No 1 (2013) Generalization of the fixed point theorems for Dass-Gupta and Chatterjee type mappings Abstract   PDF
Sahar Mohamed Ali Abou Bakr
 
Vol 8, No 1 (2018) Generalizations of Banach-Kannan-Chatterjea type fixed point theorems on non-normal cone metric spaces with Banach algebras Abstract   PDF
Meixiang Jin, Yongjie Piao
 
Vol 6, No 4 (2016) Generalized contraction resulting tripled fixed point theorems in complex valued metric spaces Abstract   PDF
Madhu Singh, Naval Singh, Divya Bharadwaj, Om Prakash Chauhan
 
Vol 3, No 3 (2013) Generalized n-tupled fixed point theorems in partially ordered metric spaces involving an ICS map Abstract   PDF
Shamshad Husain, Huma Sahper
 
Vol 1, No 1 (2011) Generalized systems of variational inclusions involving (A,η)-monotone mappings Abstract   PDF
Songtao Lv
 
Vol 5, No 1 (2015) Hybrid contractions with implicit relations Abstract   PDF
U. C. Gairola, R. Krishan
 
Vol 10 (2020) Hybrid method for generalized mixed equilibrium and fixed point problems involving multivalued nonlinear mappings Abstract   PDF
U. A. Osisiogu, J. N. Ezeora, R. C. Ogbonna
 
Vol 3, No 3 (2013) Hybrid projection algorithms for fixed point and equilibrium problems in a Banach space Abstract   PDF
Gang Wang, Shaoqing Sun
 
Vol 10 (2020) Hybrid-type iteration scheme for approximating fixed points of Lipschitz α-hemicontractive mappings Abstract   PDF
I. K. Agwu, D. I. Igbokwe
 
Vol 2, No 2 (2012) Inequalities for fixed points of the subclass P(j,λ,α,n) of starlike functions with negative coefficients Abstract   PDF
Hukmi Kiziltunc and Huseyin Baba
 
Vol 6, No 3 (2016) Iterative method for convex optimization problems in real Lebesgue spaces Abstract   PDF
M. E. Okpala
 
Vol 1, No 1 (2011) Iterative solutions of a system of equilibrium problems in Hilbert spaces Abstract   PDF
Shengju Yang and Wenling Li
 
Vol 2, No 2 (2012) Kakutani's fixed point theorem for multi-functions with sequentially at most one fixed point and the minimax theorem for two-person zero-sum games: A constructive analysis Abstract   PDF
Yasuhito Tanaka
 
Vol 6, No 3 (2016) KKM-principle and fixed point theorems in metric type space Abstract   PDF
Samih Lazaiz, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani
 
Vol 2, No 3 (2012) Krasnoselsii's fixed point theorem for general classes of maps Abstract   PDF
Donal O'Regan, Naseer Shahzad
 
Vol 9, No 3 (2019) Mapping nearly continuous function by Newton-like operators in Baire's space Abstract   PDF
Stephen Ehidiamhen Uwamusi
 
Vol 7, No 2 (2017) Maximal and minimal solution of nonlocal fractional differential equation Abstract   PDF
Tarachand L. Holambe, Mohammed Mazhar Ul Haque
 
176 - 200 of 310 Items << < 3 4 5 6 7 8 9 10 11 12 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2020 SCIK Publishing Corporation